ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական, բնական և տեխնիկական գիտություններ (1948-1956) =ASSR NA Proceedings of the Physical, Mathematical, Natural and Technical Sciences (1948-1956)

О разрешимости задачи Дирихле для линейных уравнений эллиптического типа

Карабегов, В.-К. И. (1952) О разрешимости задачи Дирихле для линейных уравнений эллиптического типа. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկո-մաթեմատիկական, բնական և տեխնիկական գիտություններ, 5 (2). pp. 1-10.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
587Kb

Item Type:Article
Additional Information:Գծային էլիպտիկ հավասարումների համար Դիրիխլեի խնդրի լուծելիության մասին
Uncontrolled Keywords:Կարաբեգով Վ.-Կ. Հ.
Subjects:Q Science > QA Mathematics
ID Code:227
Deposited By:Fundamental Scientific Library
Deposited On:16 Jul 2010 11:47
Last Modified:19 Apr 2011 04:27

Repository Staff Only: item control page